# SDR MWEA030153

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 41,868 hours, 41,576 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED PITCH CHANGE, AUTO-PILOT OFF, FELT LIKE CONTROL SURFACE WERE MOVING WITHOUT CREW INPUT.  REPLACED LEFT HAND FORWARD SPRING CARTRIDGE PUSH ROD.
